# SDR 2009FA0001013

- Difficulty date: December 3, 2009
- Submitted: December 3, 2009
- Operation: General aviation
- Aircraft: N17803
- Make and model: Beech A36
- Aircraft serial: E1031
- Aircraft time: 2,255 hours
- Engine: Lyc TIO540J2B
- Propeller: Hartzl HCF3YR1
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: MVT69183200LW120
- Condition: Broken
- Location: Exhaust Sys
- Component: Exhaust System, Lyc
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, A
- Precautionary procedure: B

## Discrepancy

DURING ACCIDENT INVESTIGATION, FOUND TOP LT ENGINE COWLING WITH EVIDENCE OF FIRE AND BURNED HOLES, LT EXHAUST MANIFOLD PIPE WAS LAYING LOOSE, AND LT CLAMP TO TURBO COMPRESSOR BROKEN AND LAYING IN BOTTOM OF ENGINE COWL.  AIRCAFT WAS DESTROYED IN FIRE WITH ONE FATALITY, AND ENGINE HAD SEPARATED (25 FT. FROM WRECKAGE) AND WAS FULLY IN TACT STILL IN COWLING.
